Advances in Theoretical and Applied Mathematics (ATAM)

 

Volume 12 Number 2 (2017)

 

 

CONTENTS

 

Some Expansion Formulae for the H -Function

pp. 65-69
Yashwant Singh and Nanda Kulkarni

 

Generalized open and closed sets via fuzzy ideal topological spaces

pp. 71-79

Jeenu Kurian

 

On the absolute convergece Haar series
pp. 8184
A.KH. Kobelyan

Note on L1 - approach for a recursive kernel estimators of conditional cumulative distribution function: Asymptotic normality
pp. 8589
Bouadjemi Abdelkader

On duality of sequences of measurable amounts of the jug problem
pp. 9198
Yiu-Kwong Man

Sinc collocation solution for integral algebraic equations of index-1
pp. 99112
Abdallah Al-Habahbeh and Yousef Al-jarrah

The New Integral Transform ''Mohand Transform''
pp. 113-120
Mohand M. Abdelrahim Mahgoub

 

 

 

UP]

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact